# SDR GLBA201006131

- Difficulty date: June 12, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 38,482 hours, 41,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT WIRE PULLED OUT OF MATRIX CONNECTION.
